| Model Number |
UM-DP20-25R |
| Medical Device Problem Codes |
Material Deformation (2976); Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/05/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
Event or Problem Description
It was reported the ultrasonic probe had multiple kinks on the probe.The issue occurred during maintenance of the device.There were no reports of patient involvement.
Event or Problem Description
No additional information received from the customer.
Additional Manufacturer Narrative
Updated fields: d9, h2, h3, h6.This supplemental report is being submitted to provide the results of the final investigation.The device was returned to olympus for inspection and the reported failure was confirmed.A root cause could not be identified.Based on the results of the investigation, it is likely the following led to the malfunction: cause linked to device but unable to trace more specifically.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.